NUMERICAL SOLUTION OF ISOTHERMAL GAS SPHERE PROBLEM


GÜZEL N. , OYLUMLU M. T.

INTERNATIONAL JOURNAL OF COMPUTATIONAL METHODS, vol.4, no.1, pp.163-171, 2007 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 4 Issue: 1
  • Publication Date: 2007
  • Doi Number: 10.1142/s0219876207000960
  • Title of Journal : INTERNATIONAL JOURNAL OF COMPUTATIONAL METHODS
  • Page Numbers: pp.163-171

Abstract

In this paper, we use Pade approximation, to solve a boundary-value problem for an isothermal gas sphere, which is a special form of Lane-Emden equation. However, in general, the solution of Lane-Emden equation cannot be given analytically. This type of non-linear differential equations can be solved only numerically. An example is presented to show the ability of the method for Lane-Emden differential equation. Numerical solutions to the isothermal gas sphere have been discussed. We use MAPLE computer algebra systems for numerical calculations [Frank (1996)].